# SDR 2021FA0000034

- Difficulty date: February 5, 2021
- Submitted: February 6, 2021
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 12,161 hours, 8,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 671307231
- Condition: Cracked
- Location: Nlg Ww
- Part time: 12,161 hours, 8,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL OVERHEAD STRUCTURE FRAME IS CRACKED-UPPER MID UPPER. REFERENCE AQRD ENGINEERING REPAIR ORDER NO. ERO-104483 REV IR DATED JAN 25 2021
